# SDR DXTA2024111401113

- Difficulty date: November 10, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 6,798 hours, 5,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Evaporator
- Part number: 1134275
- Condition: Odor
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR THROUGHOUT ACFT.   SMELL IS ALSO COMING FROM AIR VENTS ANY TIME AIR IS CIRCULATING ARRIVED AT ACFT DID NOT INITIALLY SMELL ANYTHING . POWERED UP & SET THE A/C FANS TO HIGH AND TO FULL HOT. RAN THE ACFT SYS FOR OVER AN HOUR ON FULL HOT AND DID NOT SMELL ANYTHING OFF. POWERED ENGINES OFF & SET ACFT FANS TO LOW AND UPON SETTING THEM TO LOW GOT THE SMELL. CYCLED FAN MODES MULTIPLE TIMES &  SEEMS TO BE ONLY COMING FROM COCKPIT VENTS & NO BAD SMELL IN CABIN. FOLLOWED THE AM RECOMMENDED BY CONTACT CENTER AND IT RECOMMENDED TO PERFORM A VCS FLUSH. SPOKE WITH MCC AND ADVISED.  WORK PERFORMED IRW FIM 21-20-00-810. POWERED UP ACFT & RAN VCS. WHEN RAN, SMELLED A SLIGHT ODOR, BUT WHEN IT SHUT OFF, ODOR WENT AWAY.  PERFORMED VCS RUSHING PER CUSTOMER'S REQUEST IAW AMM 21-52-00-170-801. INSTALLED A NEW RECEIVER DRYER IAW AMM 21-52-07-04. PERFORMED LEAK & VACUUM TEST IAW AMM 21-52-00-65 & AMM 12-17-00-03, BOTH TESTS WERE SAT. RECHARGED REFRIGERANT IAW AMM 12-17-00-610-802 & PERFORMED FUNCTIONAL CHECK OF THE VCS IAW AMM 21-52-00-720-801. FUNCTIONAL CHECK FOUND SAT. WHILE PERFORMING THE TEST OF THE VCS, A SLIGHT ODOR WAS NOTED, BUT IT APPEARED TO BE WHEN EVAP SYS WAS RUN & THE VCS WAS OFF. ALLOWED THE VCS & EVAP TO RUN FOR A WHILE TO CYCLE THE RESIDUAL ORDER TO BE CYCLED OUT. RECOVERED REFRIGERANT AGAIN IAW AMM 12-17-00-03, REMOVED RECEIVER DRYER & INSTALLED NEW RECEIVER DRYER, NEW O-RING IAW AMM 21-52-07-04. PERFORMED LEAK & VACUUM TEST IAW AMM 21-52-00-06 & AMM 12-17-00-03,  BOTH TESTS SAT. RECHARGED REFRIGERANT IAW AMM 12-17-00-610-802,  WHEN TRYING TO REINSTALL THE OIL, AC CART WOULD NOT DO SO.  PERFORMED REFRIGERANT FLUID SERVICING TO ADD OIL IAW AMM 12-17-00-610-804.  RAN THE VCS SYS, & A SLIGHT ODOR COULD BE NOTED IN THE COCKPIT WHEN THE EVAP WAS RUNNING AND THE VCS WAS OFF.  CLEANED THE FWD EVAP IAW AMM 21-52-03-160-801. PERFORMED VCS SYS RUN  & NO ODOR WAS NOTED. THE FWD EVAP WAS CAUSING A SLIGHT ODOR, AND AFTER CLEANING IT.  NO FURTHER ACTION IS REQUIRED. ORIGINAL SUBMISSION DATE: 11-14-2024.
